CSpace  > 应用数学研究所
左截断右删失数据下光滑分布函数估计效率
刘玉涛1; 史兴杰1; 周勇2
2013
Source Publication数学学报
ISSN0583-1431
Volume56Issue:5Pages:625
Abstract研究了左截断右删失数据下光滑分布函数估计,并获得了其渐近性质.在MSE意义下,给出了光滑分布函数估计与经验估计(即乘积限估计)的相对亏量,证明了在一定的条件下,光滑分布估计要优于经验分布估计,并通过模拟说明了光滑分布函数估计比乘积限估计更加有效.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47657
Collection应用数学研究所
Affiliation1.上海财经大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘玉涛,史兴杰,周勇. 左截断右删失数据下光滑分布函数估计效率[J]. 数学学报,2013,56(5):625.
APA 刘玉涛,史兴杰,&周勇.(2013).左截断右删失数据下光滑分布函数估计效率.数学学报,56(5),625.
MLA 刘玉涛,et al."左截断右删失数据下光滑分布函数估计效率".数学学报 56.5(2013):625.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘玉涛]'s Articles
[史兴杰]'s Articles
[周勇]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘玉涛]'s Articles
[史兴杰]'s Articles
[周勇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘玉涛]'s Articles
[史兴杰]'s Articles
[周勇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.